# SDR SWAA2018032720678

- Difficulty date: March 7, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611029
- Part serial: SA001989
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER SKIN CORRODED AFT UPPER CORNER.   REPAIRED THE SKIN IAW SRM AND EA.
